MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARDEX® LUBRI-SIL® I.C. ALL-SILICONE TEMP SENSING FOLEY CATHETER; TEMPERATURE SENSING FOLEY CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARDEX® LUBRI-SIL® I.C. ALL-SILICONE TEMP SENSING FOLEY CATHETER; TEMPERATURE SENSING FOLEY CATHETER
Catalog Number 119310M
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/18/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that customer having few issues with bard temperature sensing catheters disconnecting from the uri meters recently.Customer asked they were just wondering if there have been any recent changes to the catheters as far as the plastics being used, any slight change in size of connection end, or anything else can think of that might be causing the issue.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.H11: section a through f - the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that customer having a few issues with bard temperature sensing catheters disconnecting from the uri meters recently.Customer asked they were just wondering if there have been any recent changes to the catheters as far as the plastics being used, any slight change in size of connection end, or anything else can think of that might be causing the issue.As per sample received on 02aug2023, customer returned 4 used all silicone foley catheters with material number 119310m.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Correction- d, g, h h11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that customer having a few issues with bard temperature sensing catheters disconnecting from the uri meters recently.Customer asked they were just wondering if there have been any recent changes to the catheters as far as the plastics being used, any slight change in size of connection end, or anything else can think of that might be causing the issue.Per sample received on (b)(6) 2023, customer returned 4 used all silicone foley catheters with material number (b)(4).
 
Additional Manufacturer Narrative
The reported event was unconfirmed because the reported failure could not be reproduced.No root cause could be found because the reported event was unconfirmed.Visual evaluation of the returned sample noted one opened (without original packaging), all-silicone temperature sensing foley catheter.Visual inspection noted the foley catheter was connected to the (in-house) drainage bag and no disconnect observed.This is within specification which states, catheter leaks, valve leaks, balloon perforation, lumen to lumen, prematurely deflated and dislodged balloon are not allowed, and must inflate and deflate with the use of a syringe.A device history record review was not required as the investigation was unconfirmed.As the reported event is unconfirmed a labeling review is not required.Correction- d h11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the actual/suspected device was inspected.

Brand Name
BARDEX® LUBRI-SIL® I.C. ALL-SILICONE TEMP SENSING FOLEY CATHETER
Common Device Name
TEMPERATURE SENSING FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key17450674
Report Number1018233-2023-05764
Device Sequence Number20678253
Product Code MJC
UDI-Device Identifier00801741039881
UDI-Public(01)00801741039881
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K070582
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/21/2023
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number119310M
Device Lot NumberNGGS1569
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2023
Supplement Date Received by Manufacturer08/02/2023
12/22/2023
Initial Report FDA Received Date08/03/2023
Supplement Report FDA Received Date08/21/2023
12/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown